BibTeX record journals/jifs/LiuAQP19

download as .bib file

@article{DBLP:journals/jifs/LiuAQP19,
  author       = {Zhicai Liu and
                  Jos{\'{e}} Carlos R. Alcantud and
                  Keyun Qin and
                  Zheng Pei},
  title        = {The relationship between soft sets and fuzzy sets and its application},
  journal      = {J. Intell. Fuzzy Syst.},
  volume       = {36},
  number       = {4},
  pages        = {3751--3764},
  year         = {2019},
  url          = {https://doi.org/10.3233/JIFS-18559},
  doi          = {10.3233/JIFS-18559},
  timestamp    = {Sun, 19 Jan 2025 13:55:42 +0100},
  biburl       = {https://dblp.org/rec/journals/jifs/LiuAQP19.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}